# SDR DHL200072609C

- Difficulty date: April 4, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FWD ENTRY DOOR AT LOWER GATE FWD CORNER INNER SKIN PLATE IS BROKEN.  REMOVED AND REPLACED INNER SKIN PLATE AT MAIN FWD ENTRY DOOR PER SRM 51-30-2.  TREATED AND PRIMED PER SRM 51-10-2.
